# SDR 2003FA0000146

- Difficulty date: January 7, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Make and model: Boeing 737
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494710
- Condition: Cracked
- Location: Actuator
- Part time: 62,208 hours
- Component: Actuator
- Component part number: 65448517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING CRACKED AROUND THE SHOULDER, ON THE INSIDE DIAMETER.
